# SDR ASAA2021111936654

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,492 hours, 14,290 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21358
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 25,526 hours, 7,814 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PACK LIGHT ILLUMINATES ON RECALL. IT WILL EXTINGUSH ON MAST CAUTION RESET. GROUNDED - YES. FLT DECK TRIM VALVE FAULT ON VERIFY BITE #2 ZONE TEMP CONTROLLER REF B737-800 AMM 21-51-00. REMOVED AND REPLACED CONTROL CABIN TRIM AIR VALVE AS REQUIRED LEAK CKD GOOD NO LEAKS NOTED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CK NO FAULTS FOUND REF AMM 21-61-00-700-806-002 AND AMM 21-61-21-400-801. REMOVED MEL 21-32B, REMOVED C/N 19032508 SEAMC JARRED NOTIFIED.
